| Model Number |
7050-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
03/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is implant malpositioning, placing the implant too deep.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2018 where three implants were placed.The patient had si joint pain relief, but complained of radicular pain following the initial procedure.The surgeon determined that the middle implant was impinging on the nerve root.In (b)(6) 2018, the surgeon performed a revision procedure where he backed up, but did not remove, the middle implant to relieve the impingement.The status of the patient following the revision procedure is not known.